AMS eContent Search Results
Matches for: msc=(31B15) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 46 of 46 found      Go to page: 1 2

[31] H. N. Mhaskar and E. B. Saff. Weighted polynomials on finite and infinite intervals: a unified approach. Bull. Amer. Math. Soc. 11 (1984) 351-354. MR 752796.
Abstract, references, and article information   
View Article: PDF

[32] Thomas Bagby. Approximation in the mean by solutions of elliptic equations . Trans. Amer. Math. Soc. 281 (1984) 761-784. MR 722773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Pertti Mattila. Integral geometric properties of capacities . Trans. Amer. Math. Soc. 266 (1981) 539-554. MR 617550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daniel J. Deignan and William P. Ziemer. Strong differentiability properties of Bessel potentials . Trans. Amer. Math. Soc. 225 (1977) 113-122. MR 0422645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Daniel Deignan. A Weiner-like condition for quasilinear parabolic equations. Bull. Amer. Math. Soc. 82 (1976) 309-310. MR 0410098.
Abstract, references, and article information   
View Article: PDF

[36] Peter A. McCoy. On the zeros of generalized axially symmetric potentials . Proc. Amer. Math. Soc. 61 (1976) 54-58. MR 0477095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Joseph Hesse. $p$-extremal length and $p$-measurable curve families . Proc. Amer. Math. Soc. 53 (1975) 356-360. MR 0385052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] O. Martio and U. Srebro. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 692-694. MR 0340590.
Abstract, references, and article information   
View Article: PDF

[39] Burgess Davis and John L. Lewis. An extremal property of some capacitary measures in $E\sb{n}$ . Proc. Amer. Math. Soc. 39 (1973) 520-524. MR 0320347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] David R. Adams and John C. Polking. The equivalence of two definitions of capacity . Proc. Amer. Math. Soc. 37 (1973) 529-534. MR 0328109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Peter A. McCoy. Value distribution of potentials in three real variables . Proc. Amer. Math. Soc. 37 (1973) 471-475. MR 0313525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] David R. Adams. Maximal operators and capacity . Proc. Amer. Math. Soc. 34 (1972) 152-156. MR 0350314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David R. Adams and Norman G. Meyers. Bessel potentials. Inclusion relations among classes of exceptional sets. Bull. Amer. Math. Soc. 77 (1971) 968-970. MR 0284607.
Abstract, references, and article information   
View Article: PDF

[44] Griffith C. Evans. Potentials of positive mass. II . Trans. Amer. Math. Soc. 38 (1935) 201-236. MR 1501809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Griffith C. Evans. On potentials of positive mass. I . Trans. Amer. Math. Soc. 37 (1935) 226-253. MR 1501785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Mildred M. Sullivan. On the derivatives of Newtonian and logarithmic potentials near the acting masses . Trans. Amer. Math. Soc. 35 (1933) 137-171. MR 1501676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 46 of 46 found      Go to page: 1 2

American Mathematical Society